# SDR AALA202511189942

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N313UR
- Make and model: Boeing 737-8
- Aircraft serial: 68228
- Aircraft time: 225 hours, 98 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M15637
- Condition: Low Pressure
- Location: Zone 200
- Part time: 225 hours, 98 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS FORWARD LIFE RAFT PRESSURE OUT OF LIMITS. REMOVED AND REPLACED LIFE RAFT. PER AMM 25-64-00.
